| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not returned.
Event or Problem Description
It was reported by the customer "over the past two weeks we had incidence of a huber needle that we use in port a caths leaking out of part of the tubing on the device." additional information "the event occurred within 12 hours of the device being inserted into the patient and was identified when the rn was flushing the y port on the huber needle.¿.